# SDR ASAA2016021015383

- Difficulty date: February 10, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 35,087 hours, 10,458 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 11500021
- Condition: Failed
- Location: Ram Air Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON UPON MASTER CAUTION RECALL.  LIGHT GOES OUT WHEN SYS RESET. ACFT GROUNDED.  REF AMM 21-00-00, RAM AIR SENSOR & ACTUATOR FAULTS WERE LOGGED.  RESET & NUMEROUS BITE CHECKS WERE NORMAL.  COULD NOT DUPLICATE MALFUNCTION.  R & R LT PACK RAM AIR SENSOR.  OPS CHECK NORMAL.  REF AMM 21-51-50.  OPS CHECK NORMAL. REF AMM 21-61-00. RAN PACK FOR APPROXIMATELY 45 MINUTES, UNABLE TO RE-DUPLICATE,  OPS CHECK NORMAL.
